# SDR ASAA2025010655104

- Difficulty date: January 6, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 38,881 hours, 12,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233008, FOUND EMERGENCY LIGHTS L1506, L1507 & L1210 INOP. GROUNDED - YES. REMOVED & REPLACED EMERGENCY EXIT LIGHT BATTERY PACK (M2335). REF AMM 33-51-06/201. OPS CHECK GOOD. EMERGENCY LIGHTS L1506,L1507,& L1210 ILLUMINATED.
